×

zbMATH — the first resource for mathematics

Almost Floquet systems. (English) Zbl 0306.34015

MSC:
34A30 Linear ordinary differential equations and systems
34B05 Linear boundary value problems for ordinary differential equations
34D20 Stability of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R, Stability theory of differential equations, (1953), McGraw-Hill New York · Zbl 0052.31505
[2] Brand, L, Differential and difference equations, (1966), Wiley New York · Zbl 0223.34001
[3] Burton, T.A; Muldowney, J.S, A generalized Floquet theory, Arch. math. (basel), 19, 188-194, (1968) · Zbl 0157.14703
[4] Coddington, E.A; Levinson, N, Theory of ordinary differential equations, (1955), McGraw-Hill New York · Zbl 0042.32602
[5] Hale, J.K, Oscillations in nonlinear systems, (1963), McGraw-Hill New York · Zbl 0115.07401
[6] Jakubovich, V.A, A remark on the Floquet-ljapunov theorem, Vestnik leningrad, 1, 88-92, (1970), (Russian)
[7] Morozov, V.V, On commutative matrices, Ucen. zap. karel. ped. inst. ser. fiz.-math. nauk, 9, (1952), (Russian) · Zbl 0047.24502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.